SSRI(St John’s Wort) and XTC

Discussion in 'Ecstasy & MDMA' started by raddicks, Feb 13, 2005.

  1. raddicks

    raddicks Newbie

    Reputation Points:
    0
    Messages:
    13
    Joined:
    Feb 4, 2005
    hi, had my first experience and it was a blast! (weed
    was such a help too) the night was surreal and i
    swear i felt like a telly tubby.. today i felt in a really
    good mood, even after a restless sleep. i offered to
    make my mum some coffee this morning and all day
    i ve just been polite which isn't usually me. people
    said you get depressed after E.. not really, i felt more
    depressed before it then after.. Anyway, i had about 7
    St john Wart 150ml capsules 32 hours before
    dropping an E. it is an SSRI, was this a good idea?

    PS - try spinning round 60 times in a room and stop
    and you will fllllllly :)

    so does ST John's wort reverse the damage?
    should i take it after or before?
     
  2. Rogue

    Rogue Newbie

    Reputation Points:
    1
    Messages:
    32
    Joined:
    Jan 27, 2005
    I know with my first experience with E, I felt really good for the next couple of days following it. I would feel my legs tingle and I would remember back to the roll and feel happy.


    For the first few times pillsdon'tusually make you feel particularly depressed, but as you do them more thenyou start to get depressed. I find that smoking weed always helps to kick the depression and it helps smooth the comedown too.
     
  3. matti_2003

    matti_2003 Gold Member

    Reputation Points:
    608
    Messages:
    407
    Joined:
    Dec 27, 2004
    from U.K.
    5-htp may work as well
     
  4. X-Dream

    X-Dream Newbie

    Reputation Points:
    1
    Messages:
    114
    Joined:
    Feb 2, 2005
    Actually SSRI's reduce the effects of E. SSRI (selective serotonin reuptake inhibitors) also block ecstasy from getting to the axon to release the serotonin. Afterwards it is great because it will prevent dopamine from getting into the terminalswhen serotonin is all used up,which can cause neurotoxicity. Dancesafe.org has a nice slideshow that explains this well.


    5-htp (5-hydroxytrytophan) is produced by the body by intakes of tryptophan (the stuff that makes you sleepy in turkey) and is used by the brain to produce more serotonin. It is a slow process, 5-htp supplements may help. 100-200mg a day should help
     
  5. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    372
    Joined:
    Nov 10, 2004
    St. John's Wort has MAOI properties (probably).. You shouldn't combine that with Ecstasy.



    5-htp is the way forward..
     
  6. FaTaLtHoUgHtS

    FaTaLtHoUgHtS Newbie

    Reputation Points:
    0
    Messages:
    34
    Joined:
    Jan 25, 2005
    5Htp </span>is what i use and it works
    great. I agree with Rouge in the bigening stages u don't really
    get bad come downs at all plus it depends on the quality of the pill
    and the dose. Personaly i wouldn't mess with St.Johns Wort.